RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 504–512 (Mi mz970)  

This article is cited in 6 scientific papers (total in 6 papers)

On functions with zero spherical means of complex hyperbolic spaces

Vit. V. Volchkov

Donetsk State University

DOI: https://doi.org/10.4213/mzm970

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 436–443

Bibliographic databases:

UDC: 517.5
Received: 19.04.1999

Citation: Vit. V. Volchkov, “On functions with zero spherical means of complex hyperbolic spaces”, Mat. Zametki, 68:4 (2000), 504–512; Math. Notes, 68:4 (2000), 436–443

Citation in format AMSBIB
\Bibitem{Vol00}
\by Vit. V. Volchkov
\paper On functions with zero spherical means of complex hyperbolic spaces
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 504--512
\mathnet{http://mi.mathnet.ru/mz970}
\crossref{https://doi.org/10.4213/mzm970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823137}
\zmath{https://zbmath.org/?q=an:1008.43008}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 436--443
\crossref{https://doi.org/10.1007/BF02676722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900022}


Linking options:
  • http://mi.mathnet.ru/eng/mz970
  • https://doi.org/10.4213/mzm970
  • http://mi.mathnet.ru/eng/mz/v68/i4/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vit. V. Volchkov, “A local two-radii theorem for $\mathcal M$-harmonic functions”, Russian Math. (Iz. VUZ), 45:4 (2001), 63–66  mathnet  mathscinet  zmath
    2. Volchkov, VV, “Inversion of the local Pompeiu transform on the quaternion hyperbolic space”, Doklady Mathematics, 64:1 (2001), 90  mathscinet  zmath  isi
    3. Vit. V. Volchkov, “Functions with zero ball means on the quaternionic hyperbolic space”, Izv. Math., 66:5 (2002), 875–903  mathnet  crossref  crossref  mathscinet  zmath
    4. Volchkov, VV, “Final version of the local two-radius theorem on the quaternion hyperbolic space”, Doklady Mathematics, 65:3 (2002), 389  mathscinet  zmath  isi
    5. Agranovsky M., Narayanan E., “A Local Two Radii Theorem for the Twisted Spherical Means on C-N”, Complex Analysis and Dynamical Systems II, Contemporary Mathematics Series, 382, eds. Agranovksy M., Karp L., Shoikhet D., Amer Mathematical Soc, 2005, 13–27  crossref  mathscinet  zmath  isi
    6. Vit. V. Volchkov, “Functions with ball mean values equal to zero on compact two-point homogeneous spaces”, Sb. Math., 198:4 (2007), 465–490  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:94
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020